Jump to content
CrazyBoards.org

Recommended Posts

I started on risperdol for one month but that caused drooling and a zombie like effect so my genius doctor told me that I should take this once a month shot called Invega Sustenna because there weren't any side effects and that it only stays in your system for 1 month.  I listened to him because I was in the hospital and didn't have access to the internet.  However, once I got out of the hospital I found out that both of those things were a lie because I now have tons of side effects from the medication and that it takes 4-8 months for it to fully clear from your system.  I have been off of the medication for 2 1/2 months now and I still have side effects that I'm dealing with...primarily akathesia which is like a restlessless that makes it difficult not to pace and constantly be moving which makes it difficult to work.  I'm also having trouble sleeping, occasional constipation. breakouts on my chest and back, feel like life is dull and pointless, difficulty concentrating, etc. 

 

Has anyone else come off of this drug? If so how long before symptoms went away? Do they ever go away?   

  • Like 1
Link to comment
Share on other sites

I took the pill form of invega and i couldn't do anything all day.  Just had to sleep.  No motivation and nothing held my attention.  I took it for a good year and nothing changed.  Thankfully Latuda came out and my doc switched me to that and i felt better.  I feel that all AAP's can't deliver you to complete working order.  You have to definitely make sacrifices.  I chose a lower dose of Latuda because of the side effects but now i have to deal with daily hallucinations and i still feel someone psychotic at times but i can manage.

Link to comment
Share on other sites

I was also on Invega Sustenna for about 10 months at 100 mg per month. It gave me severe anhedonia and I could not function. I lost my job and have been on disability ever since. I successfully convinced my doctor that I should be off the drug and the last injection was at the end of August. 

 

So I have been of the drug for about a month and a half now and so far I have yet to feel any improvements. I have read that the drug stays in your body for a ridiculously long period of time like a year after your last dose. I am hoping that this is not permanent and I have yet to find a success story about anyone coming off Invega Sustenna.

Link to comment
Share on other sites

  • 3 years later...

@Narshe81 Hi, how are you?

I stopped taking Invega Sustenna after my second shot and it has been almost 5 months since my last shot. I feel only slight improvements. Like you, I am scared that the side effects are not permanent (especially sexual dysfunction). I noticed that your post is from November 17, 2013. So please tell me, did you completely recover and did all of your side effects go away? Did your sexual function come back? How long does it took for you to recover and how many months does it take for medication to come out of the system?

Thank you in advance.

Link to comment
Share on other sites

@San Thank you for quick reply! :)

Oh, I feel relieved now. My biggest concern is the inability to feel the pleasure on my penis, if you understand me. I was so worried that it will be like that forever. (But it won't, right? Please tell me it won't.) Did you have the similar side effect?

This drug is from hell. I don't wish it for my worst enemy. I felt realy bad first two months. I was in bad all day and had no will for anything. And the worst thing is, I should not take it in the first place.

But anyway, thank you San. :))

Link to comment
Share on other sites

  • 5 weeks later...

I've had a terrible experience from this drug and thought I was going to die a number of times. I was on the standard initial dose followed by 100 after 4 weeks and now I haven't had a dose for 3 months. 

I am starting to feel better but wondering when I will get my normal bubbly self back with normal energy levels. I had terrible sweats and hot flushes which have settled and anxiety has reduced during the 3rd month too. I am wondering how long to expect these withdrawal symptoms to last and general depressed feeling and muscle fatigue.

I presented to hospital with a panic attack and was misdiagnosed as psychosis because I couldn't talk properly when I presented. Invega has been the worst experience of my life and I am so terrified of psychiatry after my experience. 

Link to comment
Share on other sites

  • 1 year later...

Hello, 
This comment is about the exact time...Invega leaves your body.

If you stopped Invega and are currently CONSUMED by the thought of " When will invega wear off from my system"?.....I can 100% guarantee.....You will have 100% full recovery from this bad drug. It all depends on how many shots you had....For me I had only the initial loading dose of 154mg....

First month was HELL!..
Second month I was in like getting used to hell....
Third and fourth were like "I've gotten used to being in hell" to the point I was functioning normally...during that time...I never even bothered about "The recovery from invega"
Fifth month mark...I am 100% back to normal. I can enjoy smoking...all my senses are back to normal....Everything....I have Great Energy. I am 100% back to the old me!....
Hang in there....Just like I said...it all depends on how many shots you had...if you had like two shots..It means...your full recovery will be on the 7th or 8th month mark...No matter what...You will have 100% Full recovery. 

The only reason I am posting this is because when I was in Hell....I was in this website for days...with severe depression and with an intense fear of the possibility that I will never fully recover from this bad bad drug! 

Hang in there!

  • Thanks 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...